MAUDE Adverse Event Report: SEE H.10 MICRUSFRAME10 6MM X 26CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 MICRUSFRAME10 6MM X 26CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR100626
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.(b)(4).(b)(6).[conclusion]: the healthcare professional reported that during the coil embolization procedure to treat a subarachnoid hemorrhage (sah) of an aneurysm at the internal carotid-posterior communicating artery (ic-pc), the 6mm x 26cm micrusframe 10 coil (mfr100626 / s13305) was used as a framing coil; the coil was deployed through the sl-10® microcatheter (stryker), but there was poor coil conformability and the coil shape did not fit the target lesion.The physician attempted to resheath the coil, but the introducer sheath became damaged and the coil could not be re-sheathed.The micrusframe 10 coil was replaced with another of the same size and the replacement framing coil was successfully implanted in the target lesion.The procedure was successfully completed without further issues or delay with additional coils successfully implanted at the target lesion.It was confirmed that the coil delivery system was prepped without any difficulty; there was no issue encountered during the unsheathing (stripping away) of the coil introducer tube of the detachable coil system (dcs).The coil introducer was not damaged in anyway prior to use.Excessive force was not used during the unsheathing or resheathing of the device.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The micrusframe 10 coil was reported as not available to be returned for evaluation and analysis.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s13305) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information provided in the complaint and without the product available for analysis, the reported customer complaint that there was poor conformability of the coil and that resulted in positioning difficulty of the coil in the target lesion could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that procedural and handling factors and/or device interaction with the concomitant microcatheter maybe have contributed to the reported issue that the 6mm x 26cm micrusframe 10 coil did not have good conformability which led to the positioning difficulty in the procedure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the coil embolization procedure to treat a subarachnoid hemorrhage (sah) of an aneurysm at the internal carotid-posterior communicating artery (ic-pc), the 6mm x 26cm micrusframe 10 coil (mfr100626 / s13305) was used as a framing coil; the coil was deployed through the sl-10® microcatheter (stryker), but there was poor coil conformability and the coil shape did not fit the target lesion.The physician attempted to resheath the coil, but the introducer sheath became damaged and the coil could not be re-sheathed.The micrusframe 10 coil was replaced with another of the same size and the replacement framing coil was successfully implanted in the target lesion.The procedure was successfully completed without further issues or delay with additional coils successfully implanted at the target lesion.It was confirmed that the coil delivery system was prepped without any difficulty; there was no issue encountered during the unsheathing (stripping away) of the coil introducer tube of the detachable coil system (dcs).The coil introducer was not damaged in anyway prior to use.Excessive force was not used during the unsheathing or resheathing of the device.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The micrusframe 10 coil was reported as not available to be returned for evaluation and analysis.

Brand Name
MICRUSFRAME10 6MM X 26CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key8376379
Report Number3008114965-2019-00930
Device Sequence Number2253840
Product Code KRD
UDI-Device Identifier10886704077862
UDI-Public10886704077862
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue NumberMFR100626
Device Lot NumberS13305
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1